A Note on Localised Weighted Inequalities for the Extension Operator

Jonathan Bennett, JA Barceló, A Carbery

Research output: Contribution to journalArticle

3 Citations (Scopus)
142 Downloads (Pure)

Abstract

We prove optimal radially weighted L2-norm inequalities for the Fourier extension operator associated to the unit sphere in xs211Dn. Such inequalities valid at all scales are well understood. The purpose of this short paper is to establish certain more delicate single-scale versions of these
Original languageEnglish
Pages (from-to)289-299
Number of pages11
JournalJournal of the Australian Mathematical Society
Volume84
Issue number03
Early online date22 Sep 2008
DOIs
Publication statusPublished - 22 Sep 2008

Fingerprint

Dive into the research topics of 'A Note on Localised Weighted Inequalities for the Extension Operator'. Together they form a unique fingerprint.

Cite this